The purpose of this paper is to establish some coincidence point results for nonlinear contractive mappings with monotone property in a complete partially ordered metric space. Also some consequences of the results in terms of integral contractions of the mappings and two examples to support the findings are presented. Furthermore, we provided an application of the result to acquire the unique solution of an integral equation.
Seshagiri Rao, N.; Kalyani, K.; and Lotayif, Mansour
"Some Contractive Mapping Theorems in Partially Ordered Metric Spaces and Application to Integral Equation,"
Information Sciences Letters: Vol. 10
, Article 9.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol10/iss3/9